Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Totodile

Acne relapse on arms

Hi. Last year I started Accutane for my acne on my face, shoulders and back. It was very bad, so I was on Accutane for about 9 months. Afterwards, I was completely free of acne (apart from scars) for about 5 months, but now I have 100's of small pimples/spots covering the upper half of both forearms and biceps. I can squeeze some and pus will come out, but they're not like the ones I had on my back (big/red/painful/blood+pus). I've never had any pimples there before. Has anyone had a strange relapse like this, and do you think it's worth going back on Accutane or just using Doxycycline?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×